# SDR MALA964882

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LOWER LEFT BELT FRAME FLANGE AT FS 189.  THEY STOP DRILLED THE CRACK AND FABRICATED AND INSTALLED A REPAIR DOUBLER IAW FAC SRM 53-90-20.  (M)
